# SDR AALA20120916006

- Difficulty date: September 10, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N338AA
- Make and model: Boeing 767223
- Aircraft serial: 22335
- Aircraft time: 93,844 hours, 18,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR INNER SILL AREA WEB CORRODED IN MULTIPLE LOCATIONS ON UNDERSIDE, AROUND NUT PLATES.  REPLACED WEB PER SRM 51-10-02.
